... long time in pill form and now has to take it in liquid form, apparently no one makes it in pill form anymore? why is this? I can't seem to find any answers on my own
13 Oct 2010
Zarontin has been around for many years. I can only assume they have stopped making the tablet because over the years its use has declined and it is no longer financially viable.
There are alot of newer anti-epileptic drugs on the market now which are used more often because of their better safety and efficacy profiles compared with Zarontin.
I know this is of no help to you or your mother. It is often what happens!
All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
so far thats the worst of it. being only 20 months he can't really tell me though. please any parents with experience with this med let me know ...
4 answers • 14 Sep 2010
Seizures - Am interested to know if anyone is taking Keppra w/50 mg of B6 and Zarontin and what side
... effects you may have experienced or gone through with your child. While on Keppra, my daughter is back to missing school a couple days each week ...
3 answers • 12 Feb 2013
My granddaughter is taking keppra along with zarontin and doesnt seem to be growing any more she is?
is 12 yrs old in junior high and is so much smaller than the other students has any one noticed a decrease in growing while taking therse meds. would ...
0 answers • 23 May 2013
0 answers • 27 Jul 2013
... completely lost and she sometimes vomited, among other things she's experiencing. How do I handle this appetite problem? Is there a medicine ...
2 answers • 17 Sep 2014